International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 307-312
A note on uniformly dominated sets of summing operators
Departamento de Matemáticas, Escuela Politécnica Superior, Universidad de Huelva, La Rábida 21819, Huelva, Spain
Received 26 May 2001
Copyright © 2002 J. M. Delgado and C. Piñeiro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a Banach space that has no finite cotype and a real number satisfying . We prove that a set is uniformly dominated if and
only if there exists a constant such that, for every finite set , there is an operator
satisfying and for .